# SDR DL73K010725

- Difficulty date: May 4, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 45,927 hours, 37,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE BONDED SKIN AND UNDERLYING BEAR STRAP IN THE LOWER FWD CORNER OF THE AFT GALLEY DOOR   CUTOUT.  THE CRACK WAS REMOVED WITH A 1.2 X 1.3 INCH CUTOUT IN  ALL LAYERS.  THE AREA WAS REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERS PER ER/A 380739-14, REV A.
